On Radon-Nikodym derivatives of finitely-additive measures induced by nonlinear transformations on hilbert space

Share/Save/Bookmark

Bagchi, Arunabha and Mazumdar, Ravi R. (1993) On Radon-Nikodym derivatives of finitely-additive measures induced by nonlinear transformations on hilbert space. Nonlinear Analysis: Theory, methods & analysis, 21 (12). pp. 879-902. ISSN 0362-546X

[img]
Preview
PDF
1354Kb
Item Type:Article
Copyright:© 1993 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30168
Official URL:http://dx.doi.org/10.1016/0362-546X(93)90114-8
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140808